Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (5): 8-11.DOI: 10.13438/j.cnki.jdzk.2021.06.002

• Mathematics • Previous Articles     Next Articles

Generic Stability of Differential Inclusions of Linear Polytopes

JI Wei   

  1. (School of Information and Management, Guizhou Polytechnic of Construction, Guiyang 551400, China)
  • Online:2021-09-25 Published:2022-01-18

Abstract: The generic stability of differential inclusions of linear polytopes is studied. Through set-valued analysis, we prove that the differential inclusions of the linear polytopes have generic stability with respect to perturb parts of the right and initial pair of linear polytopes; that is, most of differential inclusions of linear polytopes have essential solution in the  Baire category.

Key words: linear polytopes, differential inclusions, set-valued mapping, generic stability, essential solution

WeChat e-book chaoxing Mobile QQ